Osaka Journal of Mathematics

A necessary and sufficient condition for a 3-manifold to have genus $g$ Heegaard splitting (a proof of Hass-Thompson conjecture)

Tsuyoshi Kobayashi and Haruko Nishi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 31, Number 1 (1994), 109-136.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200785091

Mathematical Reviews number (MathSciNet)
MR1262792

Zentralblatt MATH identifier
0822.57014

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Kobayashi, Tsuyoshi; Nishi, Haruko. A necessary and sufficient condition for a 3-manifold to have genus $g$ Heegaard splitting (a proof of Hass-Thompson conjecture). Osaka J. Math. 31 (1994), no. 1, 109--136. https://projecteuclid.org/euclid.ojm/1200785091


Export citation